Opuscula Math. 35, no. 5 (2015), 803-823
http://dx.doi.org/10.7494/OpMath.2015.35.5.803

 
Opuscula Mathematica

Alien derivatives of the WKB solutions of the Gauss hypergeometric differential equation with a large parameter

Mika Tanda

Abstract. We compute alien derivatives of the WKB solutions of the Gauss hypergeometric differential equation with a large parameter and discuss the singularity structures of the Borel transforms of the WKB solution expressed in terms of its alien derivatives.

Keywords: hypergeometric differential equation, WKB solution, Voros coefficient, alien derivative, Stokes curve, fixed singularity.

Mathematics Subject Classification: 33C05, 34M40, 34M60.

Full text (pdf)

Opuscula Mathematica - cover

Cite this article as:
Mika Tanda, Alien derivatives of the WKB solutions of the Gauss hypergeometric differential equation with a large parameter, Opuscula Math. 35, no. 5 (2015), 803-823, http://dx.doi.org/10.7494/OpMath.2015.35.5.803

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.